Doctor insights on:
I Was On A Sertaline Anti Depressant And Now Have Wait Gain Issues
Today is day 14 on escitalopram 10 mg. I had a lot of side effects the first week but now I haven't had any anxiety. Can it already be working?
I was previously on 100mg Zoloft and now I am on 100mg of pristiq (desvenlafaxine) but still become depressed. Could i be medication resistant and need a further test ?
Depressed: I don't know how long you've been on the new medication (pristiq), but it will take a few weeks to show what results are going to appear. Treatment resistance is a significant problem in depression, as about 30% of patients do not achieve remission after 4 different antidepressant treatment trials. Your psychiatrist will be working with you to find an effective regimen -- please don't give up! ...Read more
I was put on Paxil (paroxetine) for depression and anxiety, well its been about a week and not only am i still depressed, i feel like my anxiety has doubled! help.
Paxil (paroxetine): Try not to fret. It will take at least 2 to 6 weeks once on Paxil (paroxetine) (at whatever is the right dose for you) for you appreciate the improvement. While your brain is adjusting the Paxil (paroxetine) could cause you to feel temporarily worse. Take care. ...Read moreSee 1 more doctor answer
Haven't eaten well since i was put on sertraline. How could weight gain be a side effect of sertraline when i don't even have an appetite?
Be patient : Early side effects to medication may not last beyond few weeks. People respond differently to medication, not 100% of people will gain or lose weight on a medication. Your doctor is best to know your condition and follow up on the issue then decide what is the best course of action to help you. ...Read moreSee 1 more doctor answer
I have GAD and mild OCD and have been taking Buspirone for the last 24 days it hasnt helped very much. Should I switch meds or keep trying?
GAD & OCD: IMandel, this is not a direct answer to you question but may help you your decision. I am a Psychologist, not a Physician, and cannot advise you regarding medications. However, I can point out that BAO and OCD are psychological problems and you are encouraged to seek psychological treatment adjunctive to your meds. Psychology Tx can resolve the cause; meds can only mask symptoms. ...Read more
I stopped taking my medications over a month ago and have had no relapse, withdrawals, or any symptoms. How long until i can switch medications? I was previously on abilify, (aripiprazole) wellbutrin, and straterra.
It depends: If you stopped taking your medications a month ago, i hope this was a mutual decision between you and your physician. I don't know what conditions you were being treated for, since these medicines could be used in different ways. Conditions do not have to relapse immediately for you to be in danger of that possibility. Your doctor is the best person to answer your question. ...Read moreSee 1 more doctor answer
Im 22 and started Zoloft (sertraline) but im also on lorepam I suffer greatly from anxiety but have no depression problems and now I have a low libido will it stay with me for long?
I am currently on 50mg pristiq and stilnox. it seems like i have gained weight. I do have anxiety / depression and bulimic. and also a chain smoker and have sleeping issues.
will any other medication would work better for me? I do afraid of gaining weight
Need medical eval: Yes, Pristiq (desvenlafaxine) can cause weight gain but so can bulimia, depression, thyroid disorder, abnormal blood sugar etc. Get checked by your pcp to rule out medical factors for weight gain. Talk to prescribing doctor about weight gain on Pristiq (desvenlafaxine) and review alternate meds. Would add therapy to help you work on eating disorder, depression and chain smoking. I hope this helps and you feel better soon. ...Read more
I have been on 100mg Zoloft (sertraline) for a month for anxiety. I don't think i feel better and i might even be depressed? Do i need to increase the dose?
Talk w/your doctor: Are you working with a psychiatrist who prescribed the zoloft (sertraline)? It and other antidepressants require at least 4-6 weeks' trial for effectiveness. You may need a higher dose, but you need to discuss this with your own doctor who knows you much better than we on healthtap do. Please also avoid the alcohol since it can dysregulate your sleep and mood. ...Read more
I am in depression and i have been taking different snri drugs for 8 months but my depression is getting worse, should i try ssri's, what should i do?
I am in depression: It probably won't hurt trying some SSRI's , and might benefit. Unfortunately, diagnosing mental health disorders is still fairly subjective, so many times it's trial + error before finding right treatment. Might be more than just depression, such as Bipolar Depression;PTSD or certain borderline disorders. Should be checked for Thyroid or other underling diseases. Last, Consider MRI of brain ...Read more
30mg buspirone a day for 2 weeks now. I was currently on 150mg wellbutrin (bupropion). I have insomnia from wellbutrin (bupropion) and in the last week i feel depressed?
Back to your Dr.: Insomnia is one of the common side-effects of wellbutrin (bupropion) . Buspirone is an anti-anxiety which takes 4 to 6 weeks sometimes to take effect. Go back to your doctor and see if he can prescribe an antidepressant which can also help you sleep. Your doctor may also be able to adjust the time you can take your antidepressant because you have daytime drowsiness. ...Read more
I was diagnosed with severe depression. put on colotopin, wellbutrin (bupropion) and a sleep anti depressant. it helped out tremendeously! i no longer have he?
Not sure: Unfortunately, I am not sure what you are asking. I am glad that your medications have been helpful. I think that you are asking if you should stop them now that you feel better. If this is your question, I would say NO!! You are probably feeling better because of the meds and when and how you stop taking them involves a decision between you and your doc. Discuss before acting . ...Read more
Anti-depressant meds I have been on anti-depressants previously. In 2006-2008 i was on wellbrutin, then prozac, then cymbalta (duloxetine). I am depressed again - would the last med (cymbalta (duloxetine)) i took be the best choice at this time.
Whichever one: Worked the best for you is what i would recommend. Prozac (fluoxetine) is the only antidepressant with a study on trying it again after it stopped working. There was a 90% chance of it working the second time around. We have no comparable data on the others. ...Read moreSee 1 more doctor answer
I've been on Prozac (fluoxetine) for 2 months but have headaches. Now my doctor suggested amitriptyline. Is that an ok combo? I don't like having to take more meds
Maybe : If the headache is new, then perhaps it is a side effect of the Prozac (fluoxetine). If that is the case you should talk to your doctor about changing the antidepressant before adding a new medication to address side effects. If you are prone to headaches, amitriptyline is a good option to decrease the amount of headaches. However, it is also an antidepressant and could cover both problems ...Read more
I was feeling good week 5 on 75mg zoloft, (sertraline)I have now been on 100mg for 5 days and have had rebound anxiety,should I go back to 75 or give 100mg time?
I will try to ask it as simple as possible. Have had anxiety issues since I was a sophomore in highschool, I am now 21. I am aware that anxiety comes with certain physical manifestations. I have been on buspirone for about 3-4 years. I have recently becom
Psychotherapy: Have you considered psychotherapy for what bothers you? Psychotherapy is an interpersonal experience between yourself and your therapist; it is a partnership. The therapist listens to whatever it is that is on your mind, and with empathic, thoughtful questioning over time assists you in being able to experience yourself and the external environment differently than prior to coming to therapy. ...Read more
I have been on cymbalta (duloxetine) 60mg for major depression, it has stopped working.I was wondering if i ad another 60mg to my dose?
I was on Effexor (venlafaxine) XR for a yr and have been off it for 4 yrs. How can I lose the weight that i gained while i was taking the drug?
Diet ; exercise: Weight loss can be achieved through a regular exercise regimen and a healthy diet. You will lose weight when you expend more calories than you consume through your diet. Cut back on sodas, fried foods, foods w/ high saturated fat content, junk food ; large portions. Trim excess fat off meat and remove skin from chicken. Eat more fruits ; veggies. Engage in a cardio workout 30 min, 5 days a wk. ...Read more
I am on day three of paroxitine 10 mg. I have had increased anxiety and restlessness as my only side effect. If none really bad by now will there be?
Paroxetine Effects: I understand your Anxiety Paroxetine is used to treat depression and anxiety See a Psychiatrist to understand your depression, stressors affecting you, need for Paroxetine, benefits, side effects, dosage, and Benefits of Therapy to resolve conflicts, improve functioning at work and personal life, to overcome anxiety and depression. Relax by Breathing Relaxation, Visual Imagery, and Meditation ...Read more
- Talk to a doctor live online for free
- I was on a sertaline anti depressant and now have wait problems and other health issues
- How to lose weight gained on anti depressants?
- I have mental issue
- Ask a doctor a question free online
- I have osteoporosis now what
- I have mrsa now what
- I have melanoma now what
- I have ibs now what
- Talk to a psychiatrist online for free